Ergodic theorems of weak mixing type

Lee K. Jones, Michael Lin

Research output: Contribution to journalArticlepeer-review

19 Scopus citations


Given a linear contraction T on a Banach space X and x є X, the convergence formula is presented. Is shown to be equivalent to the convergence formula is presented. For every subsequence with kj/j bounded. A sufficient condition is that, for some (ni,), Tnix ⇾ 0 weakly.

Original languageEnglish
Pages (from-to)50-52
Number of pages3
JournalProceedings of the American Mathematical Society
Issue number1
StatePublished - 1 Jan 1976
Externally publishedYes


  • Ergodic theorems
  • Weak mixing

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics


Dive into the research topics of 'Ergodic theorems of weak mixing type'. Together they form a unique fingerprint.

Cite this